Botox Insomnia Thread/Dysport - Los Angeles, CA

I was trying to respond to my thread, but oh well....

I was trying to respond to my thread, but oh well..so yes Botox gave me hideous insomnia for 6 weeks, not at first, but after 3 times, b4 that I was fine, nada. Thank you to the doctors who hear me, and no thank you to the doctors who question if it was the botox, cuz peeps with horrific side-effects know better, and it's super condescending and frustrating to her that, especially since it's on the damn box, which make us patients nervous that doctors don't even have to read the box in order to administer the stuff.

That being said, I decided to try Dsyport, 10 measly units, and later that night I felt weird and the insomnia kicked in. Let it be known that I'd risk a bullet in the leg to turn back time, so we're not talking about a wuss here. The insomnia is so strong that for 2 weeks, I can't sleep more than an hour (and yes, factor in shit -tons of xanax, klonopin, melatonin, etc) No sleep...6 weeks, rough to function. I'm totally depressed about it...I know it's foolish, but when all ur friends can do it w/ no probs, it's frustrating, esp since I was able to do it w no problems. My doctor is very smart and said that medications mess w ur hormones, and hormones are stronger than pills, makes sense right? So for now, I'm wrinkly :(, but at least I can get my beauty sleep.

Was this review helpful?

Comments (4)

that sucks, I'm sorry, I know I could take 5 klonopin and would get to sleep, but wake up 45 min later and that was it. My doctor has a theory that it messes w your hormones, as a lot of "drugs" do, and hormones are stronger than medication (menapause) It does get better towards week 4 and 5, but mind you I am still popping pills at this point, and toward the end boozing too, but at least I was able to sleep, but felt weird about 6 weeks...it's unreal, let me know how it's going for you. It's like ur adrenaline is shot thru the roof and u can't experience pleasure, like a bad hit of acid. Melatonin b/c may be hormonal may be better. I had to start the day w a xanax and end it w melatonin etc...Unreal, please keep me posted, hang in there!
  • Reply
Thanks for your response, B. I'll keep you posted. I'm still popping pills to get sleep at this point but that "jacked up" feeling has dulled just a bit. I can't wait for this garbage to be out of my system and to sleep naturally again.
  • Reply
Hi Babalulu. I'm having the same hideous insomnia that you described following a Dysport injection. It has been 14 days and 8 of those days I haven't slept a minute. The other nights I've whipped up a pharmaceutical cocktail that should've taken down an elephant and I've gotten three hours max. I feel like I'm not going to make it. Last night the drugs had zero effect. Since this insomnia turned on like a switch, does it leave as quickly as it came? When you said it lasted six weeks--was it as severe the entire six weeks? Any details you might have would offer me some relief. I have a toddler to take care of and I'm rapidly losing my ability to function. Thanks in advance. Amanda
  • Reply

Hi babalulu, 

Thanks so much for the review. Oh not sleeping and not knowing why is the worst I am so sorry. You should check out the forum post about flu like symptoms in our Botox forum. I know you are not having flu symptoms, but the community discusses their other side effects due to Botox. Hope it helps, please keep us updated and welcome to the community.

Thanks,

-Britt

  • Reply